| Catalog Number |
G122H |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: what is the total number of products involved in this event? device return status.Please document the shipment tracking number: please provide the source or name of person providing answers to follow-up questions: we used 12 of the sutures out of the box, all seemed to be defective.I wrote all of this on the return form in the box.We are still waiting for fedex to come pick it up.I will provide the tracking number below.My name is b, i will be your contact for this return.Tracking number is: (b)(4).Thank you for your help.Events reported via: 2210968-2023-09966, 2210968-2023-09965, 2210968-2023-09968, 2210968-2023-09973, 2210968-2023-09974, 2210968-2023-09976, 2210968-2023-09977, 2210968-2023-09983, 2210968-2023-09984, 2210968-2023-09985, 2210968-2023-09988, 2210968-2023-09987.
Event or Problem Description
Customer reported that per dr.Wilkinson, these sutures are listed as a 3-0 and are sized like a 4-0.No patient harm.Devices are available to return.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 1/9/2024.H6 component code: g07002 no device problem found.H3 investigational summary: the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.The returned samples determined that it was received, twenty-seven unopened samples.As per the sampling plan, a visual inspection was performed on thirteen samples, the packets were opened.The swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along the strands no anomalies were observed during the evaluation.In addition, the sutures were measured, and the results met the requirements.In addition, all samples belong to product code g122h.(gut chromic suture 3-0).As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as no anomalies were noted.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Related reports: 2210968-2023-09966, 2210968-2023-09965, 2210968-2023-09968, 2210968-2023-09973, 2210968-2023-09974, 2210968-2023-09976, 2210968-2023-09977, 2210968-2023-09983, 2210968-2023-09984, 2210968-2023-09985, 2210968-2023-09988, and 2210968-2023-09987.